# SDR COMA9810087

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Fuel Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING CAME ON DURING TAKEOFF.  ADJUSTED MICROSWITCHES AT THE FUEL SERVICE DOOR.
